# SDR A6WA200540187

- Difficulty date: May 28, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 7,600 hours, 6,431 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621- 625.3 INTERCOSTAL AT STR 14R IS CRACKED IN RADIUS APPROXIMATELY 1.2 INCH LONG.  REMOVED AND REPLACED RT SIDE FS 621- FS625.3 INTERCOSTAL AT STR 14R IAW SRM.  (K)
